# SDR CA091204001

- Difficulty date: December 4, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Transistor
- Condition: Damaged
- Location: Circuit Card
- Part time: 54 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PART RECEIVED FROM THE CUSTOMER WITH THE FOLLOWING COMPLAINT: "SMOKE CAME OUT OF TOP OF UNIT WHILE IN THE ACFT POWERED DOWN THE UNIT, TRIED TO POWER UP THE UNIT, WOULD NOT POWER UP. UNIT IS INOP.  BRING SYS BACK TO BASELINE. MARK TAG AS REPAIRED.  UNIT WAS REMOVED.  ACFT REGISTRATION NOT PROVIDED.  L11 INDUCTOR WITH A-TYPICAL BEHAVIOR MAY POTENTIALLY CAUSE DAMAGE TO THE POWER TRANSISTOR Q16 IN THE 1.25VDC POWER CIRCUIT OF THE CPU BOARD.  IF THIS OCCURS, IT MAY EMIT SMOKE AND A BURNING ODOR. CMC ELECTRONICS SB CMA-1100-46-23 ADDRESSES THIS MATTER.
